My skin recently started peeling around my mouth and became dark. i went to the dermatologists and was prescribed epiceram and desonate. it did not help and now i have fine bumps around my mouth and chin. i dont know whether it is hives or what. it itches mildly but very irritating. i just want to know what can cure this. it usually happens around this time of year.
Peeling skin, darkening around mouth, especially when associated with drying of skin on other parts especially on face, forehead can mean dermatitis of various causes like atopic, irritant. Epiceram is a cream containing non steroidal skin barrier emulsion and is very useful in dry conditions of skin due to various causes. Desonate is again a steroidal topical cream useful in many skin conditions.
If you are experiencing ulcers or bumps in mouth, then we need to rule out other conditions like Behcet's disease or viral infections like Herpes. Please consult your doctor again to discuss these and get investigated accordingly. Thank you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Allergies , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.